# SDR AWXA9800107

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND BOTH L2 AND R2 EXTERIOR EMERG EXIT LIGHTS FAIL 4 MIN CAP TEST.   REMOVED AND REPLACED BATTERY PACK FOR L2 AND R2 EXTERIOR EMERG EXIT LGHTS, SYSTEM OPS CHECKS GOOD.
